# SDR AALA202201217360

- Difficulty date: January 7, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737*
- Aircraft serial: 31089
- Aircraft time: 35,270 hours, 14,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN WET AREA FLOOR STRUCTURE. LOCATED AT STA 986, LEFT BUTT LINE 35-45. FLOOR BEAM T CAMP IS CORRODED. INSTALLED ALL REPAIR ANGLES, SHIMS AND STRAP PER SRM 53-00-51-R1 AND EA 333305.
